MAUDE Adverse Event Report: STRYKER GMBH END CAP GAMMA4 Ø15.5X5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH END CAP GAMMA4 Ø15.5X5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 80040005S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: orif was performed on (b)(6) 2024 for a patient with left femoral trochanteric fracture.The surgeon inquired about the cause of loosening of the gamma 4 end cap (5 mm) postoperatively.There is not endcap removal/dislocation but only looseness and the implant devices works without problem, so nothing will be performed for this event.Because the end cap is implanted in the patient's body, no product is returned from the facility.Instead, the x-ray image will be provided and the doctor requests stryker to inspect the x-ray and show possible cause of the loosening of the end cap.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A device inspection was not possible since the affected device was not returned and no other evidence were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: orif was performed on (b)(6) 2024 for a patient with left femoral trochanteric fracture.The surgeon inquired about the cause of loosening of the gamma 4 end cap (5 mm) postoperatively.There is not endcap removal/dislocation but only looseness and the implant devices works without ploblem, so nothing will be performed for this event.Because the end cap is implanted in the patient's body, no product is returned from the facility.Instead, the x-ray image will be provided and the doctor requests stryker to inspect the x-ray and show possible cause of the loosening of the end cap.

Brand Name
END CAP GAMMA4 Ø15.5X5MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20995740
Report Number0009610622-2024-00970
Device Sequence Number4566688
Product Code HSB
UDI-Device Identifier07613327510973
UDI-Public(01)07613327510973(17)330831(10)K15885D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number80040005S
Device Lot NumberK15885D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale